Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2016, 4:27 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2016, 4:27 PM EDT (20:27 UTC)
- Expired
- Apr 28, 2016, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Hocking County, OH
The radar
The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:41 PM EDT | HAIL 1 | 3 Nne Gibisonville, OH | |
| Apr 28, 4:53 PM EDT | HAIL 1.5 | 4 S Logan, OH | |
| Apr 28, 4:55 PM EDT | HAIL 2 | 2 S Logan, OH | |
| Apr 28, 4:59 PM EDT | HAIL 1.75 | Haydenville, OH | |
| Apr 28, 5:00 PM EDT | HAIL 1 | 2 Se Logan, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WUUS51 KILN 282027
SVRILN
OHC045-073-282100-
/O.NEW.KILN.SV.W.0047.160428T2027Z-160428T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOCKING COUNTY IN CENTRAL OHIO...
SOUTHEASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 427 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF HOCKING HILLS STATE PARK...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOGAN...SUGAR GROVE...ENTERPRISE...ILESBORO...ROCKBRIDGE...LAKE LOGAN
STATE PARK...CLEARPORT...GIBISONVILLE...HAYDENVILLE...UNION FURNACE...
BUENA VISTA IN HOCKING COUNTY AND OREVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8226 3947 8228 3941 8229 3947 8272
3964 8271 3966 8237 3960 8238 3959 8226
3956 8226 3956 8225
TIME...MOT...LOC 2027Z 268DEG 25KT 3955 8266
HAIL...1.00IN
WIND...60MPH
$$
HATZOS3 follow-up statements
247
WWUS51 KILN 282037
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT THU APR 28 2016
OHC045-282046-
/O.CAN.KILN.SV.W.0047.000000T0000Z-160428T2100Z/
FAIRFIELD OH-
437 PM EDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3947 8226 3947 8228 3941 8229 3948 8264
3959 8260 3960 8242 3959 8226 3956 8226
3956 8225
TIME...MOT...LOC 2036Z 275DEG 33KT 3953 8254
$$
OHC073-282100-
/O.CON.KILN.SV.W.0047.000000T0000Z-160428T2100Z/
HOCKING OH-
437 PM EDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL HOCKING COUNTY...
AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOCKING HILLS
STATE PARK...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOGAN...ENTERPRISE...ROCKBRIDGE...LAKE LOGAN STATE PARK...GIBISONVILLE...
HAYDENVILLE...UNION FURNACE AND OREVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8226 3947 8228 3941 8229 3948 8264
3959 8260 3960 8242 3959 8226 3956 8226
3956 8225
TIME...MOT...LOC 2036Z 275DEG 33KT 3953 8254
HAIL...1.00IN
WIND...60MPH
$$
HATZOS654
WWUS51 KILN 282044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT THU APR 28 2016
OHC073-282100-
/O.CON.KILN.SV.W.0047.000000T0000Z-160428T2100Z/
HOCKING OH-
444 PM EDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL HOCKING COUNTY...
AT 443 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOGAN...MOVING EAST AT 30 MPH. AT 441 PM...A TRAINED SPOTTER
REPORTED ONE INCH DIAMETER HAIL 3 MILES NORTH-NORTHEAST OF
GIBISONVILLE.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOGAN...ENTERPRISE...LAKE LOGAN STATE PARK...HAYDENVILLE...UNION FURNACE...
OREVILLE AND ROCKBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8226 3947 8228 3941 8229 3946 8255
3958 8254 3960 8242 3959 8226 3956 8226
3956 8225
TIME...MOT...LOC 2043Z 275DEG 25KT 3952 8249
HAIL...1.25IN
WIND...60MPH
$$
HATZOS164
WWUS51 KILN 282057
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT THU APR 28 2016
OHC073-282107-
/O.EXP.KILN.SV.W.0047.000000T0000Z-160428T2100Z/
HOCKING OH-
457 PM EDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY WILL
EXPIRE AT 500 PM EDT...
HOWEVER...AN ADDITIONAL SEVERE THUNDERSTORM WARNING STILL REMAINS IN
EFFECT FOR EASTERN HOCKING COUNTY UNTIL 530 PM.
LAT...LON 3947 8226 3947 8228 3941 8229 3946 8255
3958 8254 3960 8242 3959 8226 3956 8226
3956 8225
TIME...MOT...LOC 2055Z 268DEG 25KT 3952 8249
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:16 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 28, 4:16 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT THU APR 28 2016 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AS A LOW PRESSURE SYSTEM PUSHES EAST ACROSS THE REGION. HIGH PRESSURE WILL BUILD INTO THE REGION FOR FRIDAY. AN UPPER LEVEL DISTURBANCE WILL LEAD TO WIDESPREAD SHOWERS SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPPER LEVEL SHORT WAVE OVER CENTRAL INDIANA WILL PIVOT UP INTO THE EASTERN GREAT LAKES THROUGH THIS EVENING AS AN ASSOCIATED FRONTAL BOUNDARY LIFTS NORTHEAST ACROSS OUR AREA. THE AIRMASS ACROSS THE REGION HAS DESTABILIZED THIS AFTERNOON WITH ML CAPES IN THE 500-1500 J/KG RANGE ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. THIS HAS ALLOWED FOR SCATTERED THUNDERSTORM DEVELOPMENT. EXPECT THESE STORMS TO PUSH EAST ACROSS OUR AREA THROUGH LATE AFTERNOON INTO EARLY EVENING...WITH A DECREASING TREND SOUTHWEST TO NORTHEAST AS WE GET ON THE BACK SIDE OF THE SHORT WAVE. WITH FAIRLY LOW WETBULB ZERO HEIGHTS...LARGE HAIL WILL BE POSSIBLE THROUGH EARLY EVENING WITH THE STRONGER UPDRAFTS. ALSO WITH SOME DRIER ALOFT...THE MAX DELTA THETA E IS FAIRLY HIGH SO SOME LOCALIZED DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE WITH STRONGER STORMS. FFG IS FAIRLY LOW ACROSS OUR SOUTHWESTERN AREA...WITH 1 HOUR VALUES GENERALLY LESS THAN AN INCH...BUT THEY DO INCREASE SOME ACROSS NORTHERN AND EASTERN PORTIONS OF OUR FA. WITH PWS PUSHING UP IN EXCESS OF 1 INCH...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT WITH CURRENT STORM MOTION AT ABOUT 30 KNOTS...THINK ANY FLASH FLOODING SHOULD REMAIN ISOLATED. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA THROUGH THE DAY ON FRIDAY. WEAK LOW LEVEL CAA EARLY IN THE DAY ON FRIDAY WILL TRANSITION TO MORE OF A NEUTRAL ADVECTION PATTERN THROUGH THE DAY. EXPECT HIGHS ON FRIDAY RANGING FROM THE LOWER 60S NORTH TO THE LOWER 70S IN THE SOUTH. LOW LEVEL FLOW WILL BEGIN TO BACK AND INCREASE FRIDAY NIGHT INTO SATURDAY AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. THIS WILL LEAD TO DEVELOPING ISENTROPIC LIFT WITH PCPN SPREADING IN FROM THE SOUTHWEST LATE FRIDAY NIGHT AND INTO THE DAY ON SATURDAY. INSTABILITY LOOKS MARGINAL AT BEST SO THINK ANY THUNDER WILL BE VERY ISOLATED. HIGHS ON SATURDAY WILL DEPEND ON HOW FAST THE CLOUDS AND PCPN MOVE IN...BUT FOR NOW WILL HAVE HIGHS MAINLY IN THE 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... THE LONG TERM WILL BEGIN WITH A COLD FRONT STALLED ACROSS THE AREA WITH BOTH THE GFS AND EURO IN PRETTY GOOD AGREEMENT. THIS WILL BE THANKS TO AN UPPER LEVEL TROUGH AXIS EXTENDING FROM EASTERN CANADA INTO THE GREAT LAKES. A WEAK UPPER LEVEL SHORTWAVE WILL THEN MOVE OVERHEAD MONDAY MORNING. DUE TO THIS HAVE KEPT POPS IN THE FORECAST INTO MONDAY MORNING. AFTER MONDAY MORNING THE EURO AND GFS QUICKLY DIVERGE. MONDAY AFTERNOON BOTH THE EURO AND GFS DIVE A SHORTWAVE SOUTH NEAR NORTH DAKOTA/ MINNESOTA WHILE THE GFS IS MUCH STRONGER. THE GFS KEEPS THE SHORTWAVE EMBEDDED IN THE MAIN UPPER LEVEL TROUGH ALLOWING THE COLD FRONT TO CLEAR THE AREA MONDAY. THE EURO BREAKS THE SHORTWAVE OFF AND RETROGRADES IT WEST. A WEAK BLOCK THEN SETS UP OVER THE MOUNTAIN WEST. THE EURO SOLUTION THEN BRINGS A SURFACE LOW TOWARDS SOUTHERN OHIO KEEPING THE AREA WET THROUGH TUESDAY. THE GFS SOLUTION IS A DRIER MORE PROGRESSIVE SOLUTION. HAVE KEPT THE GRIDS TRENDED THIS DIRECTION UNTIL MORE MODEL CONSISTENCY IS AVAILABLE. TOWARDS THURSDAY THE EURO AND GFS CONTINUE TO HINT AT A LONGWAVE TROUGH FORMING OVER THE EASTERN UNITED STATES. THE EURO SOLUTION IS MORE PROGRESSIVE WITH THE TROUGH ALLOWING BROAD SCALE RIDGING TO MOVE IN FOR NEXT WEEKEND WHILE THE GFS KEEPS THE AREA UNDER A LONGWAVE TROUGH. EITHER WAY HAVE TRENDED TEMPERATURES TO NEAR OR SLIGHTLY BELOW NORMAL VALUES THURSDAY. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... WEAK SFC WAVE OVER SRN INDIANA TO RIPPLE EAST THRU THE OHIO VALLEY THIS AFTERNOON INTO EARLY EVENING ALONG E-W ORIENTED FRONTAL BOUNDARY. CONVECTION WILL DEVELOP AHEAD OF THIS LOW IN THE MODERATELY UNSTABLE AIRMASS ACRS SRN OHIO AND NRN KY THIS AFTN. THERE WILL BE A 3 TO 4 HOUR PERIOD WHERE SCATTERED THUNDERSTORMS WILL AFFECT THE TAF SITES. SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. CIGS WILL CONTINUE TO LIFT AND IMPROVE AHEAD OF THIS CONVECTION. HAVE USED VCTS TO IDENTIFY THE BEST PERIOD FOR THUNDERSTORMS. IN THE WAKE OF THE CONVECTION AND THE SFC WAVE... THE FRONT WILL LIKELY SAG A BIT FURTHER SOUTH TONIGHT. LOW CEILINGS AND FOG WILL REDEVELOP TONIGHT. EXPECT IFR TO LIFR TO DEVELOP ACRS ALL TAF SITES. IFR CIGS/VSBYS WILL IMPROVE TO MVFR FRIDAY MORNING AND THEN TO VFR LATER FRIDAY AFTN. OUTLOOK...MVFR CEILINGS AND VISIBILITIES LIKELY WITH IFR CEILINGS POSSIBLE SATURDAY AFTERNOON INTO SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Apr 28, 4:15 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 415 PM EDT THU APR 28 2016 OHZ026-034-035-291100- HARDIN-MERCER-AUGLAIZE- 415 PM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-291100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 415 PM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND INTO THE EVENING HOURS. ISOLATED DAMAGING WINDS AND HAIL WILL BE POSSIBLE. IN ADDITION WITH THE BOUNDARY AND AREA OF LOW PRESSURE CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. FLOODING WILL BE AN ADDITIONAL CONCERN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 28, 10:28 AM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1028 AM EDT THU APR 28 2016 OHZ070-071-281500- WARREN OH-BUTLER OH- 1028 AM EDT THU APR 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND EAST CENTRAL BUTLER COUNTIES UNTIL 1100 AM EDT... AT 1027 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MONROE... MOVING EAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING PEA SIZE HAIL AT MONROE. STORM HAZARDS INCLUDE... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...MASON...LEBANON...MONROE...WAYNESVILLE...HUNTER...CORWIN... STATE ROUTE 63 AT STATE ROUTE 741...OREGONIA...FORT ANCIENT...PEKIN AND GENNTOWN. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 30 AND 39. I-75 IN OHIO BETWEEN MILE MARKERS 26 AND 33. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3939 8436 3948 8438 3956 8410 3940 8401 TIME...MOT...LOC 1427Z 252DEG 19KT 3944 8432 AR
Local storm report, Apr 28, 2:17 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
217 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 WNW CLARKSVILLE 39.41N 84.02W
04/26/2016 M1.25 INCH WARREN OH NWS EMPLOYEE
&&
BINAUSpecial weather statement, Apr 28, 4:11 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT THU APR 28 2016
INZ050-282045-
WAYNE IN-
411 PM EDT THU APR 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE COUNTY UNTIL
445 PM EDT...
AT 411 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
CASTLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...FRANKLIN...GREENS FORK...
ECONOMY...JACKSONBURG...INTERSTATE 70 AT EXIT 145 AND WILLIAMSBURG.
THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 147.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3987 8520 4001 8520 4001 8489 3980 8499
3985 8522 3987 8522
TIME...MOT...LOC 2011Z 280DEG 29KT 3997 8528
HATZOSSpecial weather statement, Apr 28, 4:21 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU APR 28 2016
OHZ064-065-074-282045-
PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
421 PM EDT THU APR 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY...CENTRAL
HOCKING AND SOUTHERN FAIRFIELD COUNTIES UNTIL 445 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES
NORTHEAST OF KINGSTON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
LOGAN...BREMEN...AMANDA...SUGAR GROVE...TARLTON...HIDEAWAY HILLS...
HAYDENVILLE...BUENA VISTA IN HOCKING COUNTY...ENTERPRISE...ROCKBRIDGE...
LAKE LOGAN STATE PARK...NORTH BERNE...CLEARPORT AND GIBISONVILLE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8232 3950 8279 3965 8279 3974 8237
3960 8238 3959 8233
TIME...MOT...LOC 2021Z 258DEG 26KT 3955 8273
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:28 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Apr 28, 4:21 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Apr 28, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 37 min |
| Apr 28, 5:07 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| Apr 28, 5:19 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Apr 28, 5:44 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Apr 28, 6:12 PM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Apr 28, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 25 min |
| Apr 28, 6:24 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Apr 28, 6:31 PM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Apr 28, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene | 41 min |
| Apr 28, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 36 min |
| Apr 28, 7:06 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.